EconPapers    
Economics at your fingertips  
 

General rank-based estimation for regression single index models

Huybrechts F. Bindele (), Ash Abebe () and Karlene N. Meyer ()
Additional contact information
Huybrechts F. Bindele: University of South Alabama
Ash Abebe: Auburn University
Karlene N. Meyer: Georgetown University

Annals of the Institute of Statistical Mathematics, 2018, vol. 70, issue 5, 1115-1146

Abstract: Abstract This study considers rank estimation of the regression coefficients of the single index regression model. Conditions needed for the consistency and asymptotic normality of the proposed estimator are established. Monte Carlo simulation experiments demonstrate the robustness and efficiency of the proposed estimator compared to the semiparametric least squares estimator. A real-life example illustrates that the rank regression procedure effectively corrects model nonlinearity even in the presence of outliers in the response space.

Keywords: Single index; Rank-based objective function; Strong consistency; Asymptotic normality; Nonparametric kernel estimation (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10463-017-0618-9 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:70:y:2018:i:5:d:10.1007_s10463-017-0618-9

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-21
Handle: RePEc:spr:aistmt:v:70:y:2018:i:5:d:10.1007_s10463-017-0618-9